RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 11, Pages 2085–2088 (Mi de2922)  

Partial Differential Equations

Über die divergente Darstellung der Bilinearformen einer Klasse von Differentialoperatoren

G. L. Chernyshov

Borisoglebsk State Teachers Training Institute

Full text: PDF file (455 kB)

Bibliographic databases:
UDC: 517.946
Received: 17.02.1975

Citation: G. L. Chernyshov, “Über die divergente Darstellung der Bilinearformen einer Klasse von Differentialoperatoren”, Differ. Uravn., 12:11 (1976), 2085–2088

Citation in format AMSBIB
\Bibitem{Che76}
\by G.~L.~Chernyshov
\paper \"Uber die divergente Darstellung der Bilinearformen einer Klasse von Differentialoperatoren
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 11
\pages 2085--2088
\mathnet{http://mi.mathnet.ru/de2922}
\zmath{https://zbmath.org/?q=an:0349.35055}


Linking options:
  • http://mi.mathnet.ru/eng/de2922
  • http://mi.mathnet.ru/eng/de/v12/i11/p2085

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019